# SDR 97ZZZX4055

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Westwind School of Aeronautics Phoenix LLC, repair station WIWR604K
- Aircraft: N97100
- Make and model: Cessna 172RG
- Aircraft serial: 17280100
- Engine: Lyc O360F1A6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: LW127996S180
- Condition: Leak
- Location: Fuel Servo
- Part time: 42 hours
- Component: RSA5AD1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE HOSE FOUND DURING ROUTINE INSPECTION.  CLAMPS FOR HEAT SLEEVE WERE TIGHTENED EXCESSIVELY, LEAKING AT THAT AREA.
